# SDR AALA20100313DFW02

- Difficulty date: March 11, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 37,211 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 41C IS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 41C, OPS CHECKS NORMAL.
